Globally convergent algorithms for solving unconstrained optimization problems

Taheri, Sona, Mammadov, Musa and Seifollahi, Sattar 2015, Globally convergent algorithms for solving unconstrained optimization problems, Optimization, vol. 64, no. 2, pp. 249-263, doi: 10.1080/02331934.2012.745529.

Attached Files
Name Description MIMEType Size Downloads

Title Globally convergent algorithms for solving unconstrained optimization problems
Author(s) Taheri, Sona
Mammadov, Musa
Seifollahi, Sattar
Journal name Optimization
Volume number 64
Issue number 2
Start page 249
End page 263
Total pages 15
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2015
ISSN 0233-1934
1029-4945
Keyword(s) unconstrained optimization
gradient method
Newton method
quasi-Newton method
global convergence
superlinear convergence
Science & Technology
Technology
Physical Sciences
Operations Research & Management Science
Mathematics, Applied
Mathematics
Language eng
DOI 10.1080/02331934.2012.745529
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, Taylor & Francis
Persistent URL http://hdl.handle.net/10536/DRO/DU:30119767

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Wed, 27 Mar 2019, 12:11:35 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.